Thanks for your question. My name is ***** ***** I'd like to help you out.
I'm terribly sorry to hear about what you've been going through and I can certainly understand how you would be concerned and frightened by your experiences in the past couple months. I can also understand your hesitation to take medication, and generally that would only be recommended if it was absolutely necessary.
All of the symptoms that you've described can be attributed to Anxiety. Anxiety can certainly cause symptoms of depersonalization and derealization, and if all of these other problems started to occur at the same time as the panic attacks, that would be the most logical explanation for what you are experiencing. Anxiety can have a crippling effect on a person's life, can produce all of the problems that you have mentioned, so it doesn't seem necessary to continue to search for a different solution or diagnosis at this point.
It appears that your shrink was able to diagnose this properly and the medication that was prescribed is often very beneficial for these types of problems. While I completely understand your hesitancy to take the medication, studies have shown that the combination of medication and therapy is the most effective way to treat this type of problem. Since you have only had these problems for two months now, the medication would only be used until you have more control over your anxiety and are able to stop using the medication. This is why the therapy component is so important, because while medication is not a permanent answer, it can make this problem much more manageable while you are working on one. Since these problems you're experiencing are potentially harmful to your future employment and your relationships with people, that would be the point where it is appropriate to consider taking the medicaiton.
Overall it does sound like this has been treated appropriately so far. If you are not currently receiving counseling that would be the next most logical step. You may also find that if you were to start taking the medication as prescribed that there would be a significant difference in your ability to manage all of this. I definitely wish you the best, ***** ***** there is anything else I can do to help please let me know.